# SDR AG2R862701

- Difficulty date: February 18, 2009
- Submitted: September 1, 2009
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A20P
- Condition: Separated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD SEPERATION AND CANNOT BE SAFELY REPAIRED.
